Thin domains with non-smooth periodic oscillatory boundaries



Downloads per month over past year

Arrieta Algarra, José María and Villanueva Pesqueira, Manuel (2017) Thin domains with non-smooth periodic oscillatory boundaries. Journal of Mathematical Analysis and Applications, 446 (1). pp. 130-140. ISSN 0022-247X

[thumbnail of Arrieta2.pdf] PDF
Restringido a Repository staff only


Official URL:


In this work we study in detail how to adapt the unfolding operator method to thin domains with periodic oscillatory boundaries. We present the unfolding method as a general approach which allows us to analyze the behavior of the solutions of a Neumann problem for equation −Δu+u=f posed in two-dimensional thin domains with an oscillatory boundary. Assuming very mild hypothesis on the regularity of the oscillatory boundary we obtain the homogenized limit problem and corrector results for the three different cases depending on the order of the period of the oscillations.

Item Type:Article
Uncontrolled Keywords:Thin domain; Oscillatory boundary; Homogenization; Unfolding method
Subjects:Sciences > Mathematics
ID Code:43384
Deposited On:21 Jun 2017 07:27
Last Modified:13 Dec 2018 08:48

Origin of downloads

Repository Staff Only: item control page